Results 1 to 2 of 2
only way to quit opiates
  1. #1
    schmoke is offline New Member
    Join Date
    Aug 2007
    Posts
    2

    Default only way to quit opiates

    i tried to quit herion for 3 years. I was using at least 100$ a day. I got on methadone.. tried suboxone. .clonidine.. everything.

    I am now on day 20 of being clean. I didn't think I could ever do it. This is the way that I did it.

    -Get yourself like 200 xanax, valium (strong benzo) (get a prescription and just keep them a month or 2.. or get ur own way.. order online?)
    -Prescription from dr. for clonidine (help withdrawls.. a must)
    -Good multivitamin (i think it helped me feel better)
    -Muscle ache cream like bengay (village naturals natural muscle relief is the brand i used.. i got the lotion and the salts u put in bath.. check out the stuff they got at hardtofindbrands.com or just goto hi-health store, http://hardtofindbrands.com/cf/produ...4&search=alpha)

    -Access to massages/spa
    -Ensure (health supplement drinks)
    -Immodium (for the runs)

    -L-tyrosine (tried this a few of the days.. take this if you want to feel like your tweeking out and need to get something done.. don't take this while on the benzo's)



    Wake up drenched in sweat.. start off with like 4 .01MG clonidine and 6 1MG benzo's like xanax. Do whatever u can to not use until that **** starts to kick in. The xanax (when u take enough will not make you know what day.. time or year it is.. hell doing this method u can even drink beer while detoxing from herion.. start to feel like using.. down a fat tire or 2 and u will pass out no matter what. Wake up and repeat until your either our of benzo's or waking up normally. Make sure to not get yourself into any trouble while on all of those benzo's.. maybe have some body that is sober to limit you at like 20 - 30 a day..so 20 - 30 mg a day.. that's about how many i was going thru.. 4 - 6 1MG at a time.
    Goto get a massage.. it's 50$.. that ain't **** and you will feel like a new person when you leave you will be suprised...or you can just slam a half gram and have nothing still... sit in the bath/spa all day **** it... Take the immodim as often as needed.. I would usually take 2 of them in the morning and they seemed to work pretty good. You won't feel like eating so drink the ensure's to get rid of the feeling of wanting to faint from no food/nutrition. Take 2 more clonidine during the day if you feel sweaty/stomach hurts.(the clonidine will help with the cold sweats so much).

    Now the hard part about this is.. Don't get hooked on the benzo's. I gave my wallet, keys , credit cards, everything to my girlfriend so i wouldn't just take off and be an idiot like i've been alwayse.

    You got to get that **** off your mind. Your not getting any. You can't get any. You won't get any. You duno why you feel sick. If you can think nothing about using.. don't think about needles.. get rid of all of them just flush them all so you have none laying around.. you will be to sick to goto Walmart and get new needles if you find cottons laying around and ****.. all that will do is prolong your withdrawling.. if you stick to the method I told you.. it will be quicker then u think.

    Get support.. and just ******* do it... it feels good to not have to be constantly worrying about my ******* at least 50$ a day habit. good luck to all!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!! !!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!! !!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!



    don't get on suboxone or methadone!!! get trapped like everyone else.. If you do descide to try 1 of these.. only take like 1 or 2 suboxone for a few days and then just withdrawl.. or goto methadone clinic they will start you out at 30 mg.. go for like 3 - 4 days.. then just stop going TRUST ME. suboxone and methadone are both just traps

  2. #2
    Anonymous Guest

    Default Need help with quitting opiates

    I was on benzos for a year. I abused them pretty bad for a while and developed a major tolerance. Well this jan of 2009 i went to a P-Doc for help. I was put on Lyrica to make the taper faster and to help with WD's. It worked very well and I was off of valium in 2 months. Here is the problem, i asked to be put on opiates to help with the final couple of weeks... Big mistake!!! Now i have a tolerance to oxycodone and WD's are horrid!! I completley am off benzos no problem, i should of never started with opiates. My question is this.... I am going to try and cold turkey the opiates and stay on the Lyrica, and was thinking of getting on 10 to 20 mgs of valium again for no more than 4 to 5 days to help with all the dopesickness and then stop... Would doing this hurt me in any way??.. Ive only been off benzos for ten days, but tapered to like 2.5 mgs or less a day from 40 mgs. Like I said I would only be on them for a few days and then stop... Please I could use lots of different advise! Thanks..
    PEACE!!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22